# SDR C2XA06BT009

- Difficulty date: February 14, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- Aircraft time: 10,396 hours, 8,808 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 08748
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIR RETURN, NOSE GEAR DOORS SEEMED TO HAVE REMAINED OPEN UPON GEAR RETRACTION.  LG INDICATOR SHOWED -UP- GEAR WAS CYCLED IN FLIGHT, AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE VISUALLY INSPECTED NOSE GEAR COMPARTMENT FOR LOOSE PANELS, FORWARD AVIONICS COMPARTMENT FOR SOV VENTS FAULTY AND FOUND NO DEFECTS.  REMOVED AND REPLACED NR 3 UP NOSE PROXIMITY SWITCH IN NOSE LANDING GEAR COMPARTMENT IAW EMB135 MM 32-61-01, PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW EMB135 32-30-00, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
